# SDR AWXA200600770

- Difficulty date: May 5, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 49,325 hours, 33,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED, THE EMERGENCY PATHWAY LIGHT AT ROW 6 WAS INOPERATIVE.  MAINTENANCE FOUND WIRE BROKE AT SEAT 6 EMERGENCY LIGHT CONNECTOR.  RE-TERMINATED CONNECTOR, OPERATIONAL CHECKS WERE GOOD.
